# SDR ASOA2018121465343

- Difficulty date: December 6, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 40,651 hours, 36,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004
- Condition: Dented
- Location: Bs 605-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7476718 JOB# 7747675 OP# 62: FUSELAGE SKIN REPAIR REQUIRED BELOW CARGO DOOR BETWEEN FS 605.0 TO FS 625.0 AND STR 18L TO 22L. C/A: PERFORMED PERMANENT REPAIR  I.A.W. EXPRESSSJET ECTC REO 601R-53-61-6789.
